# SDR VNAA202504160009

- Difficulty date: April 16, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322343
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RH SIDE SEAT RAIL AT STGR 15R IS CORRODED BETWEEN FS485 AND FS572.  REMOVED AND REPLACED SEAT RAIL I.A.W. 53-00-49-000/400-801-A03. SH670-32234-3"
